MathSciNet Relay Station
MathSciNet bibliographic data
MR1806905 (2001k:81004) 81-03 (81T17 81V80 82-03 82B28 82C28)
Shirkov, D. V. The evolution of Bogolyubov's renormalization group. Problems of theoretical and mathematical physics (Kyiv, 1999). Ukraïn. Fīz. Zh. 45 (2000), no. 4-5, 409–424.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement